Alert archive / Ohio / Flash Flood Warnings in 2011

Flash Flood Warning 7, NWS Pittsburgh, PA

June 19, 2011Coshocton County, Tuscarawas County, Ohio

NWS Pittsburgh, PA issued this flash flood warning at Jun 19, 2011, 7:11 PM EDT for Coshocton County, Tuscarawas County, Ohio. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2011, 7:11 PM EDT (23:11 UTC)
Expired
Jun 19, 2011, 10:15 PM EDT
In force
3 hr
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Flood severity
None

Counties Coshocton County, OH, Tuscarawas County, OH

The radar

The Pittsburgh radar (KPBZ), 120 km from the middle of the area, began a volume at 23:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 11.2 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2011-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 87 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2011-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -57 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
87 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
817 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
-57 m²/s²
0-3 km storm-relative helicity
-25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

873 
WGUS51 KPBZ 192311
FFWPBZ
OHC031-157-200215-
/O.NEW.KPBZ.FF.W.0007.110619T2311Z-110620T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
711 PM EDT SUN JUN 19 2011

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EXTREME EAST CENTRAL COSHOCTON COUNTY IN EAST CENTRAL OHIO...
  SOUTHWESTERN TUSCARAWAS COUNTY IN EAST CENTRAL OHIO...

* UNTIL 1015 PM EDT

* AT 707 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM NEAR THE TOWN OF NEWCOMERSTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATER IS USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...1-877-633-6772.

LAT...LON 4030 8161 4031 8151 4022 8156 4022 8165

$$


15
3 follow-up statements
573 
WGUS71 KPBZ 192322
FFSPBZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
722 PM EDT SUN JUN 19 2011

OHC031-157-200215-
/O.CON.KPBZ.FF.W.0007.000000T0000Z-110620T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COSHOCTON OH-TUSCARAWAS OH-
722 PM EDT SUN JUN 19 2011

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT FOR
TUSCARAWAS AND COSHOCTON COUNTIES...

AT 716 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN.  THIS STORM WAS 
LOCATED JUST SOUTH OF NEWCOMERSTOWN...MOVING NORTHEAST AT 5 MPH. 2 
FEET OF WATER WAS REPORTED ON RIVER STREET.

THIS NEXT THUNDERSTORM WITH RAIN AT THE RATE OF APPROXIMATELY 2 TO 3 
INCHES PER HOUR IS EXPECTED TO PASS NEAR, OR JUST SOUTH OF 
NEWCOMERSTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 4030 8161 4031 8151 4022 8156 4022 8165

$$

15
424 
WGUS71 KPBZ 192342
FFSPBZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
742 PM EDT SUN JUN 19 2011

OHC031-157-200215-
/O.CON.KPBZ.FF.W.0007.000000T0000Z-110620T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COSHOCTON OH-TUSCARAWAS OH-
742 PM EDT SUN JUN 19 2011

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT FOR
TUSCARAWAS AND COSHOCTON COUNTIES...

AT 734 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE HEAVY RAINFALL OVER AREAS IMMEDIATELY TO THE SOUTH AND EAST 
OF NEWCOMERSTOWN.  RADAR ESTIMATES THAT TWO TO THREE INCHES OF RAIN 
HAS FALLEN IN THIS AREA WHICH INCLUDES THE POSTBOY CREEK AND DUNLAP 
CREEK BASINS.

RESIDENTS IN THESE AREAS SHOULD MOVE TO HIGH GROUND IMMEDIATELY 
SHOULD FLOOD WATER THREATEN.  DO NOT DRIVE THROUGH AREAS WHERE WATER 
FLOWS ACROSS THE ROAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
PITTSBURGH.

&&

LAT...LON 4030 8161 4031 8151 4022 8156 4022 8165

$$

15
584 
WGUS71 KPBZ 200111
FFSPBZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
911 PM EDT SUN JUN 19 2011

OHC031-157-200215-
/O.CON.KPBZ.FF.W.0007.000000T0000Z-110620T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COSHOCTON OH-TUSCARAWAS OH-
911 PM EDT SUN JUN 19 2011

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT FOR
TUSCARAWAS AND COSHOCTON COUNTIES...

AT 906 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT SHOWERS CONTINUED TO MOVE ACROSS THE WARNED AREA WITH MUCH 
REDUCED RAINFALL RATES. HOWEVER...RUNOFF FROM HEAVY RAINFALL EARLIER 
THIS EVENING WILL CONTINUE FOR SEVERAL HOURS.

TO REPORT FLOODING...CALL 877-633-6772 AND LEAVE A MESSAGE WITH THE 
SYSTEM...OR HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR 
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN PITTSBURGH.

&&

LAT...LON 4030 8161 4031 8151 4022 8156 4022 8165

$$

15

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 6:38 PM EDT, 33 minutes earlier.

Area forecast discussion, Jun 19, 6:38 PM EDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
638 PM EDT SUN JUN 19 2011

.SYNOPSIS...
A STALLED FRONT WILL PROVIDE THE UPPER OHIO VALLEY WITH WARM,
HUMID CONDITIONS PLUS PERIODS OF SHOWERS AND THUNDERSTORMS INTO
TUESDAY. A COLD FRONT WILL LOWER DAYTIME TEMPERATURES BY THURSDAY
BUT MAINTAIN A CHANCE OF SHOWERS AND THUNDERSTORMS.

&&

.NEAR TERM /THROUGH MONDAY/...
AN EARLY EVENING UPDATE HAS BEEN ISSUED TO DELAY LIKELY POPS ALONG
AND SOUTH OF THE MASON-DIXON LINE. A MID-LEVEL SHORT WAVE IS CURRENTLY
PASSING ACROSS OHIO, TRIGGERING SCATTERED CONVECTION AHEAD OF
IT IN CENTRAL AND NORTHERN OHIO. SHOWERS AND THUNDERSTORMS HAVE BEEN
ISOLATED THUS FAR IN THE UPPER OHIO VALLEY, HOWEVER COVERAGE IS
EXPECTED TO INCREASE THIS EVENING AS BETTER FORCING MOVES INTO THE
AREA WITH THE WAVE.

SHOWERS THIS EVENING AND TONIGHT WILL BE ACCOMPANIED BY LOCALLY
HEAVY DOWNPOURS. WITH THE GROUND WET FROM RAIN THE PAST 48 HOURS
IN AREAS SOUTH AND EAST OF PITTSBURGH A FLASH FLOOD WATCH REMAINS
IN EFFECT UNTIL 8AM MONDAY MORNING. JUST ONE INCH OF RAIN IN AN
HOUR CAN BRING STREAMS OUT OF THEIR BANKS, AN INCH AND A HALF IN
2-3 HOURS COULD ALSO LEAD TO LOCALIZED FLOODING. TONIGHT WILL BE
ANOTHER WARM AND MUGGY NIGHT, WITH LOWS FORECAST A FEW DEGREES
ABOVE A MAV/MET BLEND.

MONDAY...SHOWERS WILL CONTINUE INTO THE MORNING HOURS AND FLOODING CAN
RESULT WHERE RAIN PERSISTS. A RESPITE IN SHOWERS AND STORMS IS
EXPECTED DURING THE LATE MORNING AND AFTERNOON HOURS. TEMPS ARE
CLOSER TO THE WARMER MAV GUIDANCE, WITH HIGHS RANGING FROM THE
UPPER 70S ACROSS THE EASTERN RIDGES TO THE MID 80S IN EASTERN OHIO
AND NORTH-CENTRAL WV.

INSTABILITY IS EXPECTED TO INCREASE TO 1000-1500 J/KG ALONG WITH
MODERATE 0-6KM SHEAR (30-35KTS) ALLOWING FOR CONVECTION TO FIRE
AGAIN DURING THE LATE AFTERNOON HOURS ON MONDAY. A FEW OF THE
STORMS MAY BECOME SEVERE LATE AS THE STORM PREDICTION CENTER HAS
AREAS SOUTH AND WEST OF PITTSBURGH HIGHLIGHTED IN ITS DAY 2
CONVECTIVE OUTLOOK. THE PRIMARY THREATS WILL BE DAMAGING WINDS AND
HAIL. WITH PRECIPITABLE WATER VALUES INCREASING TO 1.5 TO 1.75
INCHES IN THE LATE AFTERNOON IN OHIO, THE LOCALIZED FLASH FLOODING
THREAT AGAIN CANNOT BE RULED OUT WITH STORMS CROSSING OVER AREAS
ALREADY SATURATED FROM PREVIOUS RAINFALL.

&&

.SHORT TERM /MONDAY NIGHT THROUGH TUESDAY/...
WARM FRONT OVER WEST VIRGINIA WILL BEGIN TO NUDGE NORTH ON
MONDAY EVENING AND PATTERN OF SCATTERED THUNDERSTORMS WILL
CONTINUE. THUNDERSTORM COVERAGE SHOULD DECREASE LATER MONDAY
NIGHT. WITH THE WARM FRONT CROSSING THE AREA FROM SOUTH TO NORTH
MONDAY NIGHT INTO TUESDAY...REGION WILL THEN BE IN THE WARM
SECTOR.

ALTHOUGH THERE MAY NOT BE MUCH OF A FORCING MECHANISM TO SPARK
MANY THUNDERSTORMS ON TUESDAY...SPC KEEPS MUCH OF THE FORECAST
AREA IN A SLIGHT RISK FOR TUESDAY.

TUESDAY SHOULD BE THE WARMEST DAY WITH THE AREA IN THE WARM
SECTOR AND DIMINISHED CLOUD COVER...ALTHOUGH TEMPS IN THE MID 80S
MONDAY AND WEDNESDAY WILL STILL BE AROUND 5 DEGREES ABOVE NORMAL.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
COLD FRONT WILL BEGIN TO APPROACH THE AREA TUESDAY NIGHT INTO
WEDNESDAY...AND THIS WILL BRING A RENEWED CHANCE FOR
THUNDERSTORMS. THE COLD FRONT IS PROGGED TO CROSS THE AREA WEDNESDAY
NIGHT AND THURSDAY. IN THE WAKE OF THE FRONT...MODELS DIFFER ON
HANDLING DEPARTURE OF THE UPPER LOW...WITH THE 12Z GFS LINGERING
THE LOW OVER THE AREA A BIT LONGER THAN THE 00Z ECMWF. GIVEN
TIMING DIFFERENCES WITH THE FRONT AND THE UPPER LOW...WILL USE
HIGH END CHANCE POPS FOR THE FRONTAL PASSAGE...WITH SOME CHANCE OF
PRECIP INTO THE FIRST HALF OF THE WEEKEND. MEDIUM RANGE MODELS
AGREE ON HIGH PRESSURE BUILDING OVER THE REGION FOR NEXT SUNDAY
FOR DRY CONDITIONS. WARM/HUMID CONDITIONS WEDNESDAY NIGHT INTO
THURSDAY WILL BE REPLACED BY COOLER MORE COMFORTABLE TEMPERATURES
FOR LATE WEEK THROUGH NEXT WEEKEND.

&&

.AVIATION /22Z SUNDAY THROUGH FRIDAY/...
STALLED FRONT THAT WAS ANALYZED NR THE PA TURNPIKE WL BE THE FOCUS
FOR SHRA/TSRA POTENTIAL THRU TNGT AS SHRTWV ROTATES TWD THE MID
ATLANTIC REGION.  ALL TAFS WL FEATURE AT LEAST A MENTION OF PCPN FOR
THE EVE HRS, BUT CONFIDENCE IN SPECIFIC DEGREE OF RESTRICTION FOR
INDIVIDUAL PORTS IS LOW.

FOR THE OVRNGT, ANOTHER ROUND OF MVFR/LCL IFR BR/FG IS LIKELY, WITH
THE BTR IFR POSSIBILITY FOR PORTS ALONG AND SOUTH OF THE FRONT WHERE
BNDRY LYR MSTR IS HIGHER AND POOLED.

FOR MONDAY AFTN THROUGH THURSDAY, MEANDERING FRONT COMBINED WITH
HUMID SFC LYR WL RESULT IN DAILY AREAS OF EARLY MRNG BR FOLLOWED BY
SCT AFTN AND EVE SHRA WITH TSRA. THE FRONT IS PROGGED TO BE PUSHED
EWD BY FRIDAY, BUT LINGERING UPR LVL LOW PRESSURE MAY RESULT IN PCPN
CHCS AND RESTRICTIONS.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR MDZ001.
OH...NONE.
PA...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR PAZ021-029-031-
     073>076.
WV...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR WVZ002>004-012-
     021>023-041.

&&
Hazardous weather outlook, Jun 19, 2:21 PM EDT, 4 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
221 PM EDT SUN JUN 19 2011

PAZ021-029-031-WVZ002>004-012-201830-
ALLEGHENY-WASHINGTON-GREENE-BROOKE-OHIO-MARSHALL-WETZEL-
221 PM EDT SUN JUN 19 2011

...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST
PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF
WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY AND TUESDAY.
DAMAGING WINDS WILL BE THE PRIMARY THREAT.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MDZ001-PAZ073>076-WVZ021>023-041-201830-
GARRETT-WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-
MARION-MONONGALIA-PRESTON-TUCKER-
221 PM EDT SUN JUN 19 2011

...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...SOUTHWEST
PENNSYLVANIA AND NORTHERN WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

OHZ039>041-048>050-057>059-068-069-PAZ007-013-014-020-WVZ001-201830-
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-
MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-LAWRENCE-BUTLER-
BEAVER-HANCOCK-
221 PM EDT SUN JUN 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY AND TUESDAY.
DAMAGING WINDS WILL BE THE PRIMARY THREAT.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ008-009-015-016-022-023-201830-
VENANGO-FOREST-CLARION-JEFFERSON PA-ARMSTRONG-INDIANA-
221 PM EDT SUN JUN 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA AND
WEST CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jun 19, 1:37 PM EDT, 5 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
137 PM EDT SUN JUN 19 2011

PAZ076-191830-
FAYETTE RIDGES PA-
137 PM EDT SUN JUN 19 2011

...SHOWERS AND ISOLATED THUNDERSTORMS WITH HEAVY RAIN...

SHOWERS AND ISOLATED THUNDERSTORMS WITH HEAVY RAIN TO MOVE THROUGH
THE FOLLOWING COUNTY...FAYETTE RIDGES...

AT 130 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
SHOWED SHOWERS AND ISOLATED THUNDERSTORMS WITH HEAVY RAIN OVER
FARMINGTON...MOVING NORTHEAST AT 10 MPH.

THESE SHOWERS CAN PRODUCE HEAVY RAIN UP TO 1 INCH PER HOUR THAT MAY
CAUSE PONDED WATER ON ROADS AND IN LOW LYING AREAS.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE SHOWERS INCLUDE...
  MARKLEYSBURG...       FARMINGTON...         ELLIOTTSVILLE...
  CHALKHILL...          OHIOPYLE...           SEVEN SPRINGS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

PLEASE REPORT HEAVY RAIN AND FLOODING PROBLEMS TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

&&

LAT...LON 3989 7940 3985 7941 3982 7936 3972 7945
      3972 7976 3974 7976 3995 7963 3998 7958
      4012 7949 4006 7935 4004 7933 4004 7931
      4003 7930
Special weather statement, Jun 19, 6:43 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
643 PM EDT SUN JUN 19 2011

OHZ039-048-058-192345-
COSHOCTON OH-GUERNSEY OH-TUSCARAWAS OH-
643 PM EDT SUN JUN 19 2011

...HEAVY RAIN...

THUNDERSTORMS WITH HEAVY RAIN TO MOVE THROUGH THE FOLLOWING
COUNTIES...
GUERNSEY...COSHOCTON AND TUSCARAWAS...

AT 640 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
SHOWED THUNDERSTORMS WITH HEAVY RAIN OVER NEWCOMERSTOWN...MOVING
NORTHEAST AT 5 TO 10 MPH.

THESE THUNDERSTORMS CAN PRODUCE HEAVY RAIN THAT MAY CAUSE PONDED
WATER ON ROADS AND IN LOW LYING AREAS.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE THUNDERSTORMS
INCLUDE...
  NEWCOMERSTOWN...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

PLEASE REPORT HEAVY RAIN AND FLOODING PROBLEMS TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

&&

LAT...LON 4041 8160 4026 8140 4020 8159 4030 8170

15
Special weather statement, Jun 19, 6:52 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
652 PM EDT SUN JUN 19 2011

OHZ039-048-058-192315-
COSHOCTON OH-GUERNSEY OH-TUSCARAWAS OH-
652 PM EDT SUN JUN 19 2011

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL COSHOCTON...EXTREME
NORTH CENTRAL GUERNSEY AND SOUTH CENTRAL TUSCARAWAS COUNTIES...

AT 649 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEWCOMERSTOWN...
MOVING EAST AT 10 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  NEWCOMERSTOWN...

MOVE INDOORS WHEN THIS STORM APPROACHES.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4041 8160 4026 8140 4020 8159 4030 8170

15
Special weather statement, Jun 19, 7:04 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
704 PM EDT SUN JUN 19 2011

OHZ039-040-049-192315-
CARROLL OH-HARRISON OH-TUSCARAWAS OH-
704 PM EDT SUN JUN 19 2011

...A CLUSTER OF THUNDERSTORMS WILL AFFECT EASTERN
TUSCARAWAS...NORTHWESTERN HARRISON AND SOUTHWESTERN CARROLL
COUNTIES...

AT 658 PM EDT...A CLUSTER OF THUNDERSTORMS WAS CENTERED NEAR
GNADENHUTTEN...MOVING NORTHEAST AT 10 MPH.

WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE WITH THESE STORMS.  IN
ADDITION...RAINFALL AT THE RATE OF APPROXIMATELY 2 INCHES PER HOUR
MAY BE ANTICIPATED.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  GNADENHUTTEN...       TIPPECANOE...         CLENDENING...
  UHRICHSVILLE...       TAPPAN...             SHERRODSVILLE...
  NEW PHILADELPHIA...   LEESVILLE LAKE PARK...
  DENNISON...           BOWERSTON...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4060 8145 4053 8105 4023 8121 4034 8150

15

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 6:43 PM EDTSpecial Weather StatementPBZTuscarawas62 min
Jun 19, 6:52 PM EDTSpecial Weather StatementPBZTuscarawas23 min
Jun 19, 7:04 PM EDTSpecial Weather StatementPBZTuscarawas11 min
Jun 19, 7:30 PM EDTAreal Flood WarningPBZTuscarawas6 hr

Nearby

Flash Flood Warnings in Ohio, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.